Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Continuous increase in sgpt inspite of medicines and diet. Alarming?

hi doctors.. last dec.4 i had may medical examination the result of my sgpt was 132.. my doctor gave a godex 3x day, she said that i would lower my sgpt. after a week i had taken again my medical exam but the result of my sgpt goes higher it is now 489. should it be alarming the continues rise of my sgpt in spite of the medication and diet? is there any effect or symptoms if u have a higher sgpt and does it mean that i have a hepatitis because of my sgpt?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Dear sir, Elevated sgpt can be cause by hepatitis of any kind, biliary diseases, diabetes, some medicines and other liver damage. 489 is pretty high and thid definitely means something. You dont need to have symptoms during the early stage of disease. You can feel tired, have pain in right side of abdomen,nausea and other non-specific symptoms. You need to do liver US or CT to find is it just fatty liver or some more serious disorder. Also you need to check viral markers and chabge you r lifestyle,avoid food and drinks which are bad for liver and do sport. Also repeat your enzymes tests constantly to see the dynamic of it.

Wish you good health. Dr. Ivan Romic
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor